# SDR AALA202402124322

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,804 hours, 10,865 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A CREW REST DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED CREW REST DOOR IAW CMM 25-21-16.
